Isentress in stool
May 7, 2009
Asked before, hoping to get a response on this: I've recently switced to Isentress, Prevista, Norvir, and Truvada. The Isentress passed through almost in tact in my stool at least four times since I started almost 4 weeks ago. What could be causing this? Is it possible to absorb even if it comes out, the only difference being the pill is now soggy? I noted there are no food restrictions for Isentress, but could it be because of my diet? The only thing I can hold suspect are my normal dietary supplements: Isopure protein shakes every morning; Danactive; Vitamins:C,E,Muti,B6,B12,B-Complex; Minerals:Zinc,Copper,Selenium,Multi; Herbs:Milk Thistle Seed,Ginseng; Other:Fish Oil, Resveratrol,CO-Q-10,Glucosamine Chondroitin & MSM, and Baby Aspirin. I've recently stopped Garlic,N-Acetyl Cysteine and Lycopene, because I thought those might be interfering with the regimen. I thought I was doing well until yesterday and today, when the Isentress came out almost whole again. Does anyone have any ideas? I've been on all those sups for years and never had a problem. (HIV over ten years). Any insight would be greatl appreciated. Thanks. Marc
Response from Dr. Young
Hello Marc and thanks for your post.
I've never heard of this before- either with raltegravir (Isentress) or with any other HIV medication. While I don't think that your supplements are the cause, it might be worth holding them for a few days to see if there's any difference. (I will say that you're taking more supplements that anyone that I know of.)
Do any of our readers have a similar experience with their medications?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Penis Discharge After Deep Kissing Worried I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- How Long After Unprotected Sex Does It Take To Know You May Have A Std?
- Is Epididymitis A Std?
- Can HIV Be Transmitted Through Skin Cells?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.